MathSciNet Relay Station
MathSciNet bibliographic data
MR1937938 (2003k:34044) 34B15 (34B10)
Liu, Bing Solvability of multi-point boundary value problem at resonance. II. Appl. Math. Comput. 136 (2003), no. 2-3, 353–377.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement